American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Bernat Plans. On Noether's rationality problem for cyclic groups over $\mathbb{Q}$. Proc. Amer. Math. Soc. 145 (2017) 2407-2409.
Abstract, references, and article information   
View Article: PDF

[2] Ming-chang Kang and Bernat Plans. Reduction theorems for Noether's problem. Proc. Amer. Math. Soc. 137 (2009) 1867-1874. MR 2480265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. L. Chistov. Inequalities for Hilbert functions and primary decompositions. St. Petersburg Math. J. 19 (2008) 975-994. MR 2411963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ming-Chang Kang. A central extension theorem for essential dimensions. Proc. Amer. Math. Soc. 136 (2008) 809-813. MR 2361852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Detlev W. Hoffmann. On quadratic forms of height two and a theorem of Wadsworth. Trans. Amer. Math. Soc. 348 (1996) 3267-3281. MR 1355298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jack Ohm. The Zariski problem for function fields of quadratic forms. Proc. Amer. Math. Soc. 124 (1996) 1679-1685. MR 1307553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mowaffaq Hajja. A note on linear automorphisms over ${\bf R}$ . Proc. Amer. Math. Soc. 111 (1991) 29-34. MR 1036986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James K. Deveney and Joe Yanik. Rationality of some genus $0$ extensions of $K(X)$ . Proc. Amer. Math. Soc. 109 (1990) 53-58. MR 1007494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jack Ohm. The Henselian defect for valued function fields . Proc. Amer. Math. Soc. 107 (1989) 299-308. MR 975654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michel Matignon and Jack Ohm. A structure theorem for simple transcendental extensions of valued fields . Proc. Amer. Math. Soc. 104 (1988) 392-402. MR 962804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James K. Deveney. The cancellation problem for function fields . Proc. Amer. Math. Soc. 103 (1988) 363-364. MR 943046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Bernt Lindström. A reduction of algebraic representations of matroids . Proc. Amer. Math. Soc. 100 (1987) 388-389. MR 884485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Manfred Dugas and Rüdiger Göbel. All infinite groups are Galois groups over any field . Trans. Amer. Math. Soc. 304 (1987) 355-384. MR 906820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Biggers and M. Fried. Irreducibility of moduli spaces of cyclic unramified covers of genus $g$ curves . Trans. Amer. Math. Soc. 295 (1986) 59-70. MR 831188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jack Sonn. Nonabelian counterexamples to the Noether problem . Proc. Amer. Math. Soc. 93 (1985) 225-226. MR 770525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James K. Deveney. Automorphism groups of ruled function fields and a problem of Zariski . Proc. Amer. Math. Soc. 90 (1984) 178-180. MR 727227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Holger P. Petersson. Generic reducing fields of Jordan pairs . Trans. Amer. Math. Soc. 285 (1984) 825-843. MR 752505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jack Ohm. The ruled residue theorem for simple transcendental extensions of valued fields . Proc. Amer. Math. Soc. 89 (1983) 16-18. MR 706500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James K. Deveney and John N. Mordeson. Maximal separable subfields of bounded codegree . Proc. Amer. Math. Soc. 88 (1983) 16-20. MR 691270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Moshe Jarden and Saharon Shelah. Pseudo-algebraically closed fields over rational function fields . Proc. Amer. Math. Soc. 87 (1983) 223-228. MR 681825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James K. Deveney. Ruled function fields . Proc. Amer. Math. Soc. 86 (1982) 213-215. MR 667276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nickolas Heerema. Maximal separable intermediate fields of large codegree . Proc. Amer. Math. Soc. 82 (1981) 351-354. MR 612717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shmuel Rosset. Generic matrices, $K_2$, and unirational fields. Bull. Amer. Math. Soc. 81 (1975) 707-708. MR 0422298.
Abstract, references, and article information   
View Article: PDF

[24] Linda Almgren Kime. Purely inseparable, modular extensions of unbounded exponent . Trans. Amer. Math. Soc. 176 (1973) 335-349. MR 0311630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia